Generic diffeomorphisms with robustly transitive sets
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 581-587
https://doi.org/10.4134/CKMS.2013.28.3.581
Printed July 1, 2013
Manseob Lee and Seunghee Lee
Mokwon University, Chungnam National University
Abstract : Let $\Lambda$ be a robustly transitive set of a diffeomorphism $f$ on a closed $C^{\infty}$ manifold. In this paper, we characterize hyperbolicity of $\Lambda$ in $C^1$-generic sense.
Keywords : transitive set, robustly transitive set, generic, dominated splitting, partially hyperbolic, hyperbolic
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd